MAUDE Adverse Event Report: K2M, INC. PLATE, 2 LEVEL; SIZE 38 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. PLATE, 2 LEVEL; SIZE 38 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number AA01-42F38V
Medical Device Problem Codes Material Separation (1562); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that approximately six-months post-operatively the locking mechanism of an ozark plate broke at the c7 screw level and two ozark self-starting, variable screws migrated.Revision surgery was performed.This report captures the ozark plate.
 
Additional Manufacturer Narrative
H6: codes have been updated to reflect receipt of the securing mechanism of the plate and conclusion of the investigation.D9: only the disengaged securing mechanism of the plate was returned and inspected.The main device was not received back due to still being implanted.
 
Event or Problem Description

Brand Name
PLATE, 2 LEVEL; SIZE 38 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16214536
Report Number3004774118-2023-00004
Device Sequence Number4341494
Product Code KWQ
UDI-Device Identifier10888857401570
UDI-Public10888857401570
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA01-42F38V
Device Catalogue NumberAA01-42F38V
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown